Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Usco sections and Choquet-completeness

Tom 242 / 2018

Valentin Gutev Fundamenta Mathematicae 242 (2018), 93-102 MSC: 54B20, 54C60, 54E50, 91A44. DOI: 10.4064/fm411-11-2017 Opublikowany online: 30 March 2018

Streszczenie

We show that a regular space which admits an usco section for its Vietoris hyperspace of countable discrete sets is Choquet-complete. For metrizable spaces, Choquet-completeness is equivalent to Čech-completeness. Thus, the above result provides a natural generalization of several known results for metrizable spaces. It also has several applications for nonmetrizable spaces.

Autorzy

  • Valentin GutevDepartment of Mathematics
    Faculty of Science
    University of Malta
    Msida MSD 2080, Malta
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek